Motion of Brownian particles through a potential barrier: a penetration coefficient
A.V. Shlyakhtov,
A.R. Khokhlov and
H.L. Frisch
Physica A: Statistical Mechanics and its Applications, 1993, vol. 198, issue 3, 449-472
Abstract:
We introduce a new characteristic of the penetration coefficient, the effective width of the barrier L, for the motion of Brownian particles through a potential barrier. In many instances of non-stationary transport this is a better characteristic of penetration than either the time lag or the steady-state permeability. Some brief comparisons between theory and experiments are made.
Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390234U
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:198:y:1993:i:3:p:449-472
DOI: 10.1016/0378-4371(93)90234-U
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().